# SDR 2006FA0000682

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N7916Q
- Make and model: Cessna 401B
- Aircraft serial: 401B0016
- Aircraft time: 1,773 hours
- Engine: Cont TSIO520E
- Engine time: 798 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part serial: 182575
- Condition: Cracked
- Location: Engine
- Part time: 798 hours
- Component: Engine, Cont
- Component part number: TSIO520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN BOTH CASE HALF AT THE FOURTH AFT BOLT HOLE FROM FRONT OF CASE AT 12 O'CLOCK POSITION. CRACKS WERE FOUND ON AN INSPECTION OF ENGINE.
